# SDR SWAA2020112331211

- Difficulty date: November 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,036 hours, 30,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Incorrect
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE GIRT BAR GIRT TO LONG NEEDS REINSTALLED.  REMOVED AND REPACKED R1 SLIDE, PER WI 725-61-06.
